# SDR REXA2022071201516

- Difficulty date: June 15, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 32,854 hours, 22,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690370833
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FRAME AT FS 927 BETWEEN STGR 25R-26L	REMOVED & REPLACED FRAME IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 & 51-40-11-001-001-A01.
